MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00105-012-2440-x

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2012

[Eruptive melanocytic nevi during azathioprine therapy in myasthenia gravis].

Braun S A, Helbig D, Frank J, Hanneken S

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

While being treated with azathioprine and dexamethasone, a 21-year old man with myasthenia gravis suddenly developed rapidly progressing brown macules, predominantly on the trunk, palms and soles. We made a diagnosis of eruptive melanocytic nevi (EMN). This rare entity can appear after blistering skin diseases, in immunocompromised patients, and, in particular, during immunosuppressive therapy for autoimmune diseases. Since therapeutic regimens including azathioprine have been frequently reported in association with EMN, we recommended to our patient a treatment switch to mycophenolic acid to prevent the development of more nevi.

Для цитирования: Braun S A, Helbig D, Frank J, Hanneken S. [Eruptive melanocytic nevi during azathioprine therapy in myasthenia gravis].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 2012. DOI: 10.1007/s00105-012-2440-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.